# SDR A6WA200940523

- Difficulty date: August 19, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT MLG DOOR ATTACHED FITTING.  GOUGE ON RT MLG DOOR ATTACHED FITTING REPAIRED IAW REO 601R-52-82-248.  (K)
